MAUDE Adverse Event Report: PHILIPS IMAGE GUIDED THERAPY CORPORATION EAGLE EYE PLATINUM; CATHETER, ULTRASOUND, INTRAVASCULAR

PHILIPS IMAGE GUIDED THERAPY CORPORATION EAGLE EYE PLATINUM; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 85900P
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient brought to cardiac catheterization lab (ccl), cleaned and prepped in surgical manner.Guidewire and intravenous ultrasound (ivus) catheter inserted into patient.However, the guidewire got stuck in ivus catheter and can't be removed.Both guidewire and ivus catheter were withdrawn.Both devices were exchanged for similar ones and the procedure was done without any further incident.Patient tolerated procedure well and was brought to recovery room in stable condition.Manufacturer response for catheter, ultrasound, intravascular, eagle eye platinum (per site reporter).Catheterization lab manager informed field representative after the case and on that same day, field representative came and got the device.

Brand Name
EAGLE EYE PLATINUM
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5905 nathan lane north
plymouth MN 55442
MDR Report Key19320423
Report Number19320423
Device Sequence Number15351446
Product Code OBJ
UDI-Device Identifier00845225001278
UDI-Public(01)00845225001278(11)231020(17)251020(10)0303026714
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/22/2024
Report Date (Section F) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number85900P
Device Catalogue Number85900P
Device Lot Number0303026714
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer05/15/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/15/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age54 YR
Patient SexMale
Patient Weight116 KG
Patient EthnicityHispanic
Patient RaceWhite
Date Report Sent to FDA01/22/2024